X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2329) 2329
Book / eBook (104) 104
Dissertation (80) 80
Conference Proceeding (53) 53
Web Resource (27) 27
Book Chapter (17) 17
Publication (4) 4
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1932) 1932
l-functions (636) 636
number theory (436) 436
l-function (289) 289
mathematics, applied (278) 278
mathematics - number theory (245) 245
mathematics, general (241) 241
automorphic l-functions (218) 218
representations (213) 213
dirichlet l-functions (179) 179
values (162) 162
forms (153) 153
algebra (143) 143
series (138) 138
algebra and number theory (120) 120
fourier coefficients (118) 118
conjecture (114) 114
iwasawa theory (110) 110
adic l-functions (108) 108
eisenstein series (105) 105
automorphic forms (104) 104
zeros (103) 103
modular-forms (101) 101
integers (98) 98
mathematical analysis (95) 95
dirichlet l-function (93) 93
elliptic-curves (88) 88
cusp forms (87) 87
functions (85) 85
p-adic l-functions (84) 84
zeta-functions (84) 84
dirichlet series (79) 79
analysis (76) 76
special values (76) 76
coefficients (73) 73
modular forms (73) 73
polynomials (73) 73
derivatives (72) 72
gl (67) 67
riemann zeta-function (67) 67
periods (66) 66
fields (64) 64
mathematical theorems (64) 64
sums (64) 64
mathematical functions (63) 63
elliptic curves (62) 62
selberg l-functions (62) 62
研究 (62) 62
報告集 (61) 61
curves (59) 59
heegner points (59) 59
special values of l-functions (59) 59
集会 (59) 59
classification (57) 57
p-adic l-function (57) 57
automorphic (56) 56
dirichlet problem (56) 56
moments (56) 56
functions of a complex variable (54) 54
combinatorics (53) 53
euler products (53) 53
fourier analysis (53) 53
11m06 (52) 52
applications of mathematics (52) 52
保型 (52) 52
l (51) 51
selberg class (51) 51
field theory and polynomials (50) 50
rims (50) 50
theorems (50) 50
algebraic geometry (49) 49
equidistribution (49) 49
11f66 (48) 48
11m41 (47) 47
eigenvalues (47) 47
l-series (47) 47
elliptic curve (46) 46
fonctions l (46) 46
11f67 (45) 45
artin l-function (45) 45
表現 (45) 45
automorphic l-function (44) 44
functions, l (44) 44
riemann zeta function (44) 44
subconvexity (44) 44
11f70 (43) 43
cohomology (42) 42
hecke l-functions (42) 42
research (42) 42
bounds (41) 41
galois representations (41) 41
representation theory (41) 41
11m26 (40) 40
geometry (39) 39
l -function (39) 39
rankin-selberg l-function (39) 39
riemann hypothesis (39) 39
zeta-function (39) 39
points (38) 38
automorphic representations (37) 37
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (82) 82
Online Resources - Online (27) 27
Gerstein Science - Stacks (18) 18
Collection Dvlpm't (Acquisitions) - Vendor file (7) 7
UTL at Downsview - May be requested (3) 3
UofT at Mississauga - Stacks (3) 3
UofT at Mississauga - May be requested in 6-10 wks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Stacks (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Mathematical Sciences - Missing (1) 1
Mathematical Sciences - Reference (1) 1
Physics - New Books (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2467) 2467
Japanese (135) 135
French (73) 73
German (19) 19
Chinese (15) 15
Lithuanian (8) 8
Spanish (5) 5
Persian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, IAS/Park City mathematics series, ISBN 9780821853207, Volume 18, xiv, 499
Book
2011, Student mathematical library : IAS/Park City mathematical subseries, ISBN 0821852426, Volume 58, xiv, 195
Book
2015, 3rd edition., Graduate studies in mathematics, ISBN 9780821898543, Volume 163, xxiv, 629
Book
International Journal of Number Theory, ISSN 1793-0421, 02/2016, Volume 12, Issue 1, pp. 27 - 55
Journal Article
Geometric and functional analysis, ISSN 1420-8970, 2015, Volume 25, Issue 2, pp. 453 - 516
We prove an asymptotic formula with a power saving error term for the (pure or mixed) second moment $$\underset{\chi \bmod {q}}{\left. \sum \right.^{\ast}}... 
Secondary 11L07 | Primary 11F66 | summation formulae | Analysis | character twists | exponential sums | 11F72 | L -functions | Mathematics | Asymptotic formula | L-functions | EXPONENTIAL-SUMS | ELLIPTIC-CURVES | EQUIDISTRIBUTION | SQUARE | 4TH MOMENT | HYBRID BOUNDS | MATHEMATICS | AUTOMORPHIC L-FUNCTIONS | COEFFICIENTS | SELBERG L-FUNCTIONS | Energy conservation | Mathematics - Number Theory
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 4/2019, Volume 48, Issue 3, pp. 567 - 575
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2018, Volume 332, pp. 403 - 437
With the method of moments and the mollification method, we study the central L-values of GL(2) Maass forms of weight 0 and level 1 and establish a... 
Maass forms | Mollifiers | L-functions | Nonvanishing | MATHEMATICS | AUTOMORPHIC L-FUNCTIONS | J(Q) | DIRICHLET L-FUNCTIONS | RANK | ZEROS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 09/2011, Volume 7, Issue 6, pp. 1441 - 1461
We consider double L-functions with periodic coefficients and complex parameters. We prove functional equations for them, which is of traditional symmetric... 
KubotaLeopoldt p-adic L-function | functional equation | Double L-function | Dirichlet L-function | POLYLOGARITHMS | MATHEMATICS | MULTIPLE ZETA-VALUES | HECKE L-FUNCTIONS | ANALYTIC CONTINUATION | Kubota-Leopoldt p-adic L-function | DIRICHLET L-FUNCTIONS | DOUBLE GAMMA | ASYMPTOTIC SERIES
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 08/2018, Volume 14, Issue 7, pp. 2045 - 2081
We consider the value distribution of the difference between logarithms of two symmetric power L -functions at s = σ > 1 / 2 . We prove that certain averages... 
automorphic L -function | symmetric power L -function | Value-distribution | density function | automorphic L-function | symmetric power L-function | MATHEMATICS | ZETA-FUNCTION | L'/L
Journal Article
2011, 1st ed., ISBN 9788180303487, 4 v.
Book
International Journal of Number Theory, ISSN 1793-0421, 02/2018, Volume 14, Issue 1, pp. 289 - 299
Zagier’s conjecture on the asymptotic expansion of the Lambert series ∑ n = 1 ∞ τ 2 ( n ) exp ( − n z ) , where τ ( n ) is the Ramanujan’s tau function, was... 
Rankin-Selberg L -function | cusp form | Asymptotic expansion | symmetric square L -function | MATHEMATICS | symmetric square L-function | Rankin-Selberg L-function
Journal Article
1995, Monographie CICMA lecture notes, Volume 1995-01, v, 185
Book
International Journal of Number Theory, ISSN 1793-0421, 08/2019, Volume 15, Issue 7, pp. 1487 - 1517
Let f be a fixed self-dual Hecke–Maass form for S L ( 3 , ℤ ) , and let u be an even Hecke–Maass form for S L ( 2 , ℤ ) with Laplace eigenvalue 1 / 4 + k 2 , k... 
MATHEMATICS | MOMENT | GL | Rankin-Selberg L-function | subconvexity bound | Automorphic L-function | Voronoi formula | SELBERG L-FUNCTIONS | SUBCONVEXITY | CIRCLE METHOD
Journal Article
1989, Preprint / University of Toronto, Dept. of Mathematics, 25 leaves.
Book
Journal of Number Theory, ISSN 0022-314X, 02/2018, Volume 183, pp. 24 - 39
This is the second part of our investigation of mean values of derivatives of L-functions in function fields. In this paper, specifically, we prove several... 
Random matrix theory | Quadratic Dirichlet L-functions | Derivatives of L-functions | Moments of L-functions | Function fields | MATHEMATICS
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2017, Volume 19, Issue 5, pp. 1545 - 1576
Let q be odd and squarefree, and let chi(q) be the quadratic Dirichlet character of conductor q. Let u(j) be a Hecke-Maass cusp form on Gamma(0) (q) with... 
Equidistribution | Subconvexity | Heegner points | L-functions | MATHEMATICS, APPLIED | DIRICHLET L-FUNCTIONS | CENTRAL VALUES | equidistribution | MAASS FORMS | MODULAR-FORMS | MATHEMATICS | AUTOMORPHIC L-FUNCTIONS | FOURIER COEFFICIENTS | HALF-INTEGRAL WEIGHT | CUSP FORMS | Mathematics - Number Theory
Journal Article
2014, Graduate studies in mathematics, ISBN 1470417065, Volume 160., xviii, 371 pages
Book
International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 2, pp. 325 - 354
We show that the twisted second moments of the Riemann zeta function averaged over the arithmetic progression 1/2 + i(an+ b) with a> 0, b real, exhibits a... 
MATHEMATICS | DIRICHLET L-FUNCTIONS | VALUES
Journal Article
2014, Advanced lectures in mathematics, ISBN 9781571462961, Volume 30., iii, 204 pages
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.